# SDR FDEA201711183272

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 65,273 hours, 26,782 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE. APU SHUTDOWN (AUTO). OBSERVED  SMOKE FROM APU. DEPLOYED FIRE AGENT TO APU.
